# SDR O2G2004F00005

- Difficulty date: October 11, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N590DA
- Make and model: Gulstm G1159A
- Aircraft serial: 445
- Engine: Rroyce SPEY5118
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Converter
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,449 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT CONVERTER FAILED AND LOST AUTO CONTROL OF PRESSUREIZATION.  RAN CHECKLIST SEVERAL TIMES WITH NO EFFECT.  REMOVE AND REPLACED CONVERTER.
